# SDR ANCF200200026

- Difficulty date: December 9, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 25,080 hours, 23,458 cycles
- Engine: Pwa JT8D219
- Engine time: 12,588 hours, 11,137 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578678
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT 90 KNOTS, LT OIL STRAINER CLOGGED LIGHT ANNUNCIATION APPEARED.  LT ENGINE MAIN OIL FILTER WAS REMOVED AND REPLACED IAW AMM 79-20-06/202. ENGINE RUN UP WAS PERFORMED IAW AMM 71-00-00/506 WITH SATISFACTORY RESULTS.
